Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 10 > On Fuzzy Orders and Metrics
< Back to Volume

On Fuzzy Orders and Metrics

Download PDF

Abstract:

In this paper we present results regarding fixed point theory using notion of fuzzy orders.We propose anapproach based on quasi metrics which in a way unifies the fixed point theory for ordered sets and metric spaces.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 10)
Pages:
48-52
DOI:
10.18052/www.scipress.com/BSMaSS.10.48
Citation:
V. E. Nikumbh "On Fuzzy Orders and Metrics", The Bulletin of Society for Mathematical Services and Standards, Vol. 10, pp. 48-52, 2014
Online since:
Jun 2014
Export:
Distribution: